[1]谢志勇,谢显华,马丽.一类非线性分数阶微分方程反周期边值问题解的存在性[J].江西师范大学学报(自然科学版),2014,(06):561-564.
 XIE Zhi-yong,XIE Xian-hua,MA Li.The Existence of Solution to a Class of Nonlinear Fractional Differential Equation with Anti-Periodic Boundary Value Conditions[J].,2014,(06):561-564.
点击复制

一类非线性分数阶微分方程反周期边值问题解的存在性()
分享到:

《江西师范大学学报》(自然科学版)[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2014年06期
页码:
561-564
栏目:
出版日期:
2014-12-31

文章信息/Info

Title:
The Existence of Solution to a Class of Nonlinear Fractional Differential Equation with Anti-Periodic Boundary Value Conditions
作者:
谢志勇;谢显华;马丽
赣南师范学院数学与计算机科学学院,江西 赣州,341000
Author(s):
XIE Zhi-yong;XIE Xian-hua;MA Li
关键词:
反周期分数阶微分方程Schauder不动点定理H?lder不等式压缩映射原理
Keywords:
nonlinear fractional differential equationSchauder fixed point theoremH?lder inequalitycontraction mapping principle
分类号:
O175.7
文献标志码:
A
摘要:
利用Schauder不动点定理和H?lder不等式等方法研究了一类非线性反周期分数阶微分方程边值问题,证明了当满足一定条件时其解的存在性。
Abstract:
The existence of solutions for nonlinear fractional differential equation with fractional anti-periodic bound-ary conditions are studied. The Schauder fixed point theorem,the contraction mapping principle and H?lder inequal-ity are applied to establish the existence.

参考文献/References:

[1] Podlubny I.Fractional differential equations [M].San Diego:Academic Press,1999.
[2] 肖飞.一类分数次中立型发展方程的初值问题 [J].江西师范大学学报:自然科学版,2013,37(5):466-470.
[3] Cernea,A.On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions [J].J Appl Math Comput,2012,38(1/2):133-143.
[4] Khuri A I.Advanced calculus with applications in statistics [M].NewYork:Wiley,1993.
[5] Chen Anping,Chen Yi.Existence of solutions to anti-periodic boundary value problem for nonlinear fractional differential equations [J].Differ Equ Dyn Syst,2011,19(3):237-252.
[6] Chen Anping,Chen Yi.Existence of solutions to nonlinear Langevin equation involving two fractional orders with boundary value conditions [J].Boundary Value Problems,2011(1):1-17.
[7] Wang Fang,Liu Zhenhai.Anti-periodic fractional boundary value problems for nonlinear differential equations of fractional order [J].Adv Diff Equ,2012,116:385-391.
[8] Bai Zhanbing,Lu Haishen.Positive solutions for boundary value problem of nonlinear fractional differential equation [J].J Math Anal Appl,2005,311(2):495-505.
[9] Li Chengfu,Luo Xiannan,Zhou Yong.Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations [J].Computers & Mathematics with Applications,2010,59(3):1363-1375.
[10] 周宗福,贾宝瑞.分数阶微分方程反周期边值问题解的存在性 [J].安徽大学学报:自然科学版,2011,35(1):1-4.
[11] Zhang Shuqin.Positive solutions for boundary-value problems of nonlinear fractional differential equations [J].Electronic Journal of Differential Equations,2006(36):1-12.
[12] 周燕,张毅.基于Caputo导数的分数阶Pfaff-Birkhoff原理和Birkhoff方程 [J].江西师范大学学报:自然科学版,2014,38(2):153-157.
[13] Laksmikantham V,Leela S.Nagumo-type uniqueness result for fractional differential equations [J].Nonlinear Anal,2009,71(7/8):2886-2889.
[14] 全晓静,韩惠丽,王健.Adomian分解法求解非线性分数阶Volterra积分方程 [J].江西师范大学学报; 自然科学版,2014,38(5):517-520.
[15] 刘青霞,刘发旺.二维分数阶变系数对流-扩散方程的数值解 [J].高等学校计算数学学报,2011,33(1):81-89.
[16] 薛亚栋,冯春华.一类时滞脉冲微积分方程的正概周期解 [J].广西师范大学学报:自然科学版,2012,30(4):48-53.

备注/Memo

备注/Memo:
国家自然科学基金(11361004);江西省教育科学“十二五”规划课题(12ZYZYB013);江西省教学改革研究(JXJG-14-14-4)
更新日期/Last Update: 1900-01-01